# SDR SWAA2013021112572

- Difficulty date: February 5, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 43,217 hours, 24,988 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Access Panel
- Part number: 115A3712
- Condition: Delaminated
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ACCESS PANEL 441AL, IS DELAMINATED.  REPAIRED PER SRM.
